# SDR DALA2020111103682

- Difficulty date: November 3, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,136 hours, 35,922 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ECAM DR PAGE IND PASSENGER DOORS/CABIN EMERGENCY EXIT, OPEN IND.   CORRECTIVE ACTION: T/S PER TSM 52-13-00-810-804-A.  NOTE ALL FAULTS AND FINDINGS.
